# SDR ASAA2017110322441

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,750 hours, 11,536 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: QA06758
- Condition: Damaged
- Location: Nr 2 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 2 ENGINE MCD INSPECTION,   SMALL SLIVERS OF O-RING MATERIAL WERE FOUND IN THE FWD SUMP MCD.  ACFT GROUNDED.  REPLACED THE NR 2 ENG SCAVENGE OIL FILTER ELEMENT AND NR 2 ENGINE LUBRICATION UNIT INNER AND OUTER SEALING SPOOL PACKINGS  IAW AMM 79-00-00-200-804-F00 STEP 7H(7)(M).    LEAK CHECKED GOOD IAW AMM 79-21-06-000-801-F00 AND 79-21-01-400-804-F00.  NO FURTHER MAINTENANCE ACTION NECESSARY.
